Well, have had my third infusion Actemra and still not feeling better. doctor said I was on a low dose he can double my dose I'm scared. he said that I was only taking a small very small dose. having my next infusion March 12th . are there others that are on the Actemra and feeling better? I have been in so much pain for the last 3 days and I am just so tired of it. I got to where I think the prednisone is really the only true medications treat this. please share with me.I can't seem to be able to walk my hip with severe pain,headaches and my shoulders hurt so severe. one thing I cannot understand is that my thumbs are so severely in pain.I can't right I can't I can't use my hands for anything.I have actually set and just cried with this severe pain.please share with me on this.thank you very much
I know your in pain, I don't know anything about Actermra, but it sounds like its not right for you, I would ask for a change from it, prednisone works for you try it, the only draw back from that you lose bone, speak with your Doctor tell him of all these side effect maybe there is something else you could try, you should not have to live with all that pain.
- Actemra Information for Consumers
- Actemra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Actemra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After infusion of actemra does one get diarrhea and vomit and stomach discomfort ,the following days
Posted 29 Jan 2012 • 1 answer
Posted 15 Aug 2015 • 1 answer
I have PMR and GCA and have been on steroids for 6 months.My doc wants me to start Actemra infusion?
Posted 18 Jan 2016 • 4 answers
Posted 26 Jan 2016 • 1 answer
Posted 13 Jul 2016 • 1 answer